# SDR SWIA200210554

- Difficulty date: January 15, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,682 hours, 45,056 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0953
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 4,788 hours, 5,430 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT UPON RETRACTING FLAPS ON CLIMBOUT.  PERFORMED QRH AND WORKED NORMAL FOR THE REMAINDER OF THE FLIGHT.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW 27-50-00.  OPS CHECK GOOD.
